MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728737
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer quality assurance product analysis received and examined the returned syringe, lot #8538307.Visual examination of the returned product confirmed the presence of a particle in the syringe barrel.The particle is white in color and appears to be pliable plastic.The particle was introduced into the syringe prior to filling, likely during component manufacturing or assembly.A 12 month review of complaint history determined the frequency to be (b)(4) complaints per million (cpm) for similar defects.
 
Event or Problem Description
The site reported the following: a stellant sds-ctp-spk syringe was filled with contrast media using a spike into the contrast media vial and a white, plastic-like particle was noted to be floating in the contrast inside the syringe.The kit was removed from the area and was not used for a patient.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key7156864
Report Number2520313-2018-00001
Device Sequence Number16161405
Product Code DXT
UDI-Device Identifier00616258005188
UDI-Public(01)00616258005188(11)171002(17)211002
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2021
Device Model Number60728737
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8538307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1